# SDR AWXA200500835

- Difficulty date: July 11, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED STRINGER TIE CRACKED AT BS 380, STR 14L.  MAINTENANCE REMOVED DAMAGED TIE AT BS 380, STR 14L IAW BOEING 737-300 SRM 51-40-02-0.  PREPPED NEW STRINGER TIE FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-05-0 FIG. 2.  INSTALLED REPAIR PARTS AT BS 380, STR 14L IAW BOEING 737-300 SRM 51-40-02 FIGS 8, 4, AND 12.
